Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Roots and factors of ordinals


Author: Philip W. Carruth
Journal: Proc. Amer. Math. Soc. 1 (1950), 470-480
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9939-1950-0036807-0
Erratum: Proc. Amer. Math. Soc. 1 (1950), 826.
MathSciNet review: 0036807
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Jacobsthal, Über den Aufbau der transfiniten Arithmetik, Math. Ann. vol. 66 (1909) pp. 145-194. MR 1511496
  • [2] -, Zur Arithmetik der transfiniten Zahlen, Math. Ann. vol. 67 (1909) pp. 130-144. MR 1511524
  • [3] S. Sherman, Some new properties of transfinite ordinals, Bull. Amer. Math. Soc. vol. 47 (1941) pp. 111-116. MR 0003688 (2:255j)
  • [4] F. Sieczka, Sur l'unicité de la décomposition de nombres ordinaux en facteurs irreductibles, Fund. Math. vol. 5 (1924) pp. 172-175.
  • [5] W. Sierpiński, Leçons sur les nombres transfinis, Paris, 1928.
  • [6] -, A property of ordinal numbers, Bull. Calcutta Math. Soc. vol. 20 (1930) pp. 21-22.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0036807-0
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society